Home | Links | Contact Us | About Us | Bookmark
Medical Forum Search :
 
   Homepage      News      Health Topics     Health Directories      Medical Forum      Dictionary  
Health Forum    Other - Health
Health Discussion Forum

 Can teens have low testosterone?
can 16 to 19 year olds have low testosterone or something?...


 What was this surgery like?
I am getting my tonsils taken out and, for one I was worried about the anesthesia. Is there a chance I could never wake up? Sorry, I am a bit of a worry wart. :D And two, what was it like? How do ...


 Can I take Nifedipine with Benadryl?
My obstetrician prescribed me nifedipine for contractions, when I need it. But I didn't ask if I could take it with Benadryl, for bedtime. It's Christmas, so I don't want to bug ...


 did weed for the first time and i have been having anxiety?
I did weed for the first time 2 weeks ago and it was a really big shock to my system and i had strong feelings of panic and depersonalization. i know i am not feeling the effects of weed anymore ...


 do i have a cold??????????
so last night i went to bed my window was opened alittle and i didnt have my blanket over me when i woke up was fine then later on in the day i feel like there pressure on my chest when i breath and ...


 where do you get weed at?
...


 Hi lately i have been suffering from really bad headaches?
Lately i have really bad migraine headaches trough out the day i feel light headed a lil faint but more spaced out and confused im 19 and female what could this be?i also suffer from insomnia....


 what can get you high?? besides wed or pills like any common kitchen stuf?
what can get you ...


 Why am I changing my points of views?
I use to think drugs were bad but now i got this feeling like i want to just try a small bit of pot. im in 8th grade idk if its cause the hormones or what......


 drug problems need help?
i was at rehab for 6 moths now but i just got but i still take drugs how can i ...


 i was on cipralex 20 mg until last ten days ago but i lowered my dose to 15 mg?
now i want to go for 20 mg daily cipralex cu im feeling ...


 what do you think is wrong with me?
stomachs been hurting for 6 or more months.i have heartburn, burping/belching,i feel bloated even if i eat a tiny bit, i have basically no appetite, the stomach pain is everyday, i feel nauseated, ...


 does ovulation cause pain in the tubes?
i knw wen its ovulation time the ovum is released n passes thru the tube . so am wondering cld that cause pain in my left tube?...


 Why is my eyeball wrinkly???!!!!?
For a while, my left eyeball has been sorta wrinkly if you touch it. It's really scaring me. Also, when I woke up today, my eye was red. It can't be pink eye because I've already had ...


 Period is being strange. Please look, I need help!?
I usually get my period around the 20th-22nd of every month... I got mine on the 22nd this month. It was normal for two days, a little heavier than normal if anything, but nothing to out of the ...


 can i go to a hospital to have a drug test?
i want to have a 5 or 10 panel urinalysis done, and can't find any drug testing services open on christmas. would a hospital be able to do that?...


 Things are looking less bright with minor headache. I am feeling lights are less brighter. Why this happens?
...


 What is the active ingredient in Maca that gives its theraputic results?
...


 how can i remove my spots and scars from my forehead? ive tryed cocoa cream and clearsil. pic below?
here how it looks like. (click on the link) no products that i have used have changed except for a bit on my nose. someone help. what can i do to make this go away. please. http://s1218....


 I want to know a little about hearing loss.?
a little over a month ago, I went to my first band practice with my buddies, and for a while now I've been having this ringing noise in my right ear, and I notice that I can only hear half as ...



mixing Vicodin, Alcohol, Celexa and Marijuana?
Ive been taking vicodin since a surgery i had on my wrist 4 or 5 months ago.. i take roughly 2000mg a day, i smoke marijuana a few times a week, i take celexa (20mg) sparatically anti depressent (forgive me for the spelling) i also drink alcohol a few times a week (jack daniels or hard liqour) my stomach always hurts (obviously) i also smoke a pack a day of ciggs, i get no excersize and my food diet and what i eat is horrible..essentially i am killing myself 4 or 5 times faster then the average, im pretty much suicidal and ready to give up on life in general, i guess my question is will i die soon from mixing all of these drugs? ive been doing it for atleast 3 months..not to mention i throw in an ambien every now and then just to sleep. but even before taking all these drugs i was just as depressed..im kinda lost for words :( im a 25 yr old/M/ college student
                     




Bravo Kevin
No my dear vicodin is not a alcohol its a totally new formula Vicodin is a combination of a narcotic analgesic and a non-narcotic analgesic (acetaminophen) used for the relief of moderate to moderately severe pain.


Marsea
Rating
You are killing your insides slowly. Been there, done that. I too, was mixing Vicodin's, anti-depressants, smoking pot, and drinking immense amounts of alcohol from ages 17 - 20. Started drinking at age 15, and stopped at age 21. I pounded a lot, and with the liver i had due to the stuff i was inducing, including no exercise, poor diet, cigarette smoking, sleep pills, was depressed, and suicidal caused me to fall hard to the ground. Sometimes that needs to happen in order to get better, but sometimes it could be too late. Basically my insides were a disaster, and had to get treatment for 1.5 years -chose this route, otherwise, i prob would of been dead by now or right about dead. By the way, most likely the reason your stomach hurts is because of the alcohol and pills are eating up your stomach, you get internal bleeding. And most likely your liver is going to cause you pain later if it hasn't yet. Your kidneys and when you pee will start hurting too. In the end it is all up to you on how you want to handle stuff. Either you stop all that to avoid killing yourself slowly, or change up your life such as dropping all this that is killing you slowly And seeking positive, enlightening, and inspirational stuff; keeping yourself entertained. Best of luck to you.


Mary H
Rating
You know what you are doing wrong, so why not correct it? Life never runs smoothly all of the time, into everyones life, trouble creeps, but, if you really sit and think about it, life is still very precious! You are young and the world is your oyster, come on now pick yourself up, and start all over again. For the very first time in my life, I spent Christmas day alone, that was pretty rough, especially as I always invited anyone who was alone to share my Christmas lunch in the past, but, you have to get over these things, there are so many people worse off than you. Best of luck xx


stevefwb
Rating
friends of Bill might be a group you need. this abuse is not good. maybe you should dry out and see what is up. mixing several narcotics is not advisable you may have unwanted results. I would find the friends of Bill group in your area and ask to speak to a professional that can assist you with this.


Big John Horton
Yeah, maybe that's not a good idea to be mixing depressants. This link will give you a in depth look at the interactions between all of these substances http://www.drugs.com/interactions-check.php?drug_list=2758-0,1034-14582,679-335,71-747 MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients. MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Archive: Forum -Forum1 - Links - 1 - 2
HealthExpertAdvice does not provide medical advice, diagnosis or treatment. 0.184
Copyright (c) 2013 HealthExpertAdvice Friday, April 18, 2014
Terms of use - Privacy Policy